# SDR LR7A201804241334

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS5137
- Condition: Corroded
- Location: Bs 777 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK,  FOUND THE BS 777 UNDERFLOOR BULKHEAD UPPER CAP CORRODED UPPER AND LOWER SURFACES, LBL 12 TO RBL 5, WL 145.  REPLACED IAW SRM 51-60, AND 51-70.
